MathSciNet Relay Station
MathSciNet bibliographic data
MR2464189 (2009i:47039) 47A57 (30E05 44A60)
Curto, Raúl E.; Fialkow, Lawrence A. An analogue of the Riesz-Haviland theorem for the truncated moment problem. J. Funct. Anal. 255 (2008), no. 10, 2709–2731.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement